Stephen J. Schueler, M.D.

Overview

Someone Sitting on My Chest and Recurrent Redness in the Left Eye 21 Causes

The freeMD virtual doctor has found 21 conditions that can cause Someone Sitting on My Chest and Recurrent Redness in the Left Eye.

Mouse over to view each condition's most common symptoms

There are 6 common conditions that can cause Someone Sitting on My Chest and Recurrent Redness in the Left Eye.
  1. Allergic Reactions
  2. Allergy
  3. Ant Bites
  4. Bee Sting
  5. Food Allergies
  6. Food Reactions
There is 1 somewhat common condition that can cause Someone Sitting on My Chest and Recurrent Redness in the Left Eye.
  1. Drug Allergy
There are 5 uncommon conditions that can cause Someone Sitting on My Chest and Recurrent Redness in the Left Eye.
  1. Anaphylaxis
  2. Ankylosing Spondylitis
  3. Aspirin Allergy
  4. Peanut Allergy
  5. Rheumatoid Arthritis
There are 9 rare conditions that can cause Someone Sitting on My Chest and Recurrent Redness in the Left Eye.
  1. Discoid Lupus
  2. Drug Induced Lupus
  3. Ebola Hemorrhagic Fever
  4. Juvenile Rheumatoid Arthritis
  5. Lupus
  6. Relapsing Polychondritis
  7. Sarcoidosis
  8. Sulfite Sensitivity
  9. Wegener's Granulomatosis

Last Updated: Sep 20, 2010 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

References
  1. Ferri's Clinical Advisor, Fred F. Ferri - 2007
  2. Griffith's 5-Minute Clinical Consult, Mark Dambro - 2006
  3. Harrison's Principles of Internal Medicine, Anthony S. Fauci, Eugene Braunwald, Dennis L. Kasper, Stephen L. Hauser, Dan L. Longo, J. Larry Jameson, Joseph Loscalzo - 2008
  4. Emergency medicine: a comprehensive study guide; Judith E. Tintinalli, Gabor D. Kelen, J. Stephan Stapczynski - 2004
  5. Nelson textbook of pediatrics, Robert Kliegman, Richard E. Behrman, Waldo Emerson Nelson - 2007

FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.